If you have been taking methadone for two weeks and have missed your first dose today, you may experience withdrawal symptoms. Withdrawal symptoms can vary from person to person, but may include nausea, vomiting, sweating, chills, muscle aches, insomnia, and anxiety. It is important to talk to your doctor about your missed dose and any withdrawal symptoms you may be experiencing.
Your doctor may be able to provide you with medications to help ease your withdrawal symptoms. They may also be able to adjust your methadone dosage to help reduce the severity of your withdrawal symptoms. It is important to follow your doctor’s instructions and take your medication as prescribed.
It is also important to remember that withdrawal symptoms can be uncomfortable, but they are not dangerous. If you are feeling overwhelmed or anxious, it is important to reach out to your doctor or a mental health professional for support.
If you have any questions or concerns about your missed dose or withdrawal symptoms, it is important to talk to your doctor. They can provide you with the best advice and treatment plan for your individual needs.